MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ENDOSCOPIC LIGHT SOURCE UNIT, LINE-POWERED; POWER LED 175, W/O ACC.

KARL STORZ SE & CO. KG ENDOSCOPIC LIGHT SOURCE UNIT, LINE-POWERED; POWER LED 175, W/O ACC.
Model Number 20161420-1
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported an event pertaining to a power led at townlands hospital where it reported that the user received a burn to their arm when disconnecting the scope from the light source because the metal connector touched their arm.The user received first aid treatment.No lasting effects of the burn injury.The pain was initially kept covered but otherwise managed with first aid.The product was not returned to the manufacturer.
 
Additional Manufacturer Narrative
The device won't be returned to the manufacturing site in germany.The british subsidiary stated they have communicated with the customer and have sent them the relevant instructions for use highlighting the warnings in paragraphs 3.8 and 5.5 already.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ENDOSCOPIC LIGHT SOURCE UNIT, LINE-POWERED
Common Device Name
POWER LED 175, W/O ACC.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key17452964
Report Number2027009-2023-00201
Device Sequence Number7270338
Product Code NTN
UDI-Device Identifier04048551288900
UDI-Public4048551288900
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2023
Report Date (Section F) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20161420-1
Device Catalogue Number20161420-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/02/2023
Date Report to Manufacturer08/03/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/03/2023
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown